# SDR REXA2012060900628

- Difficulty date: June 9, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 11,602 hours, 11,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER ASSY AT PS41L PN OFF/ON BA5-0933-901 SN OFF UNK SN ON CO1475, REF AMM 33-51-05.  REPLACED BATTERY PACK PN OFF/ON AD-2013-1A SN OFF 74974 SN ON 68804 REF 33-51-01.  OPS CHECKS GOOD, REF MM409A:  060549, 060546 FOR DETAILS.
